Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Jin Feng and Thomas G. Kurtz
Title: Large deviations for stochastic processes
Additional book information Mathematical Surveys and Monographs, 131, American Mathematical Society, Providence, R.I., 2006, xii + 410 pp., ISBN 978-0-8218-4145-7, US $99.00; All AMS Members: US $79.20

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: S. R. S. Varadhan
Affiliation: Courant Institute, New York University
Journal: Bull. Amer. Math. Soc. 49 (2012), 597-601
PII: S 0273-0979(2011)01357-X
Published electronically: October 26, 2011
Review copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia